S. Hofmann

Search this author in Google Scholar


Articles: 2

Erratum: F. Gesztesy, S. Hofmann, and R. Nichols, MFAT 19 (2013), no.3, 227-259

Fritz Gesztesy, Steve Hofmann, Roger Nichols

Article (.pdf)

Methods Funct. Anal. Topology 21 (2015), no. 1, 99-99

On square root domains for non-self-adjoint Sturm-Liouville operators

Fritz Gesztesy, Steve Hofmann, Roger Nichols

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 19 (2013), no. 3, 227-259

We determine square root domains for non-self-adjoint Sturm-Liouville operators of the type $$ L_{p,q,r,s} = - \frac{d}{dx}p\frac{d}{dx}+r\frac{d}{dx}-\frac{d}{dx}s+q $$ in $L^2((c,d);dx)$, where either $(c,d)$ coincides with the real line $\mathbb R$, the half-line $(a,\infty)$, $a \in \mathbb R$, or with the bounded interval $(a,b) \subset \mathbb R$, under very general conditions on the coefficients $q, r, s$. We treat Dirichlet and Neumann boundary conditions at $a$ in the half-line case, and Dirichlet and/or Neumann boundary conditions at $a,b$ in the final interval context. (In the particular case $p=1$ a.e. on $(a,b)$, we treat all separated boundary conditions at $a, b$.)


All Issues